# SDR 2014FA0000555

- Difficulty date: September 25, 2014
- Submitted: September 25, 2014
- Operation: General aviation
- Aircraft: N801BP
- Make and model: Raythn 390
- Aircraft serial: RB201
- Aircraft time: 2,161 hours, 2,161 cycles
- Engine: Wilint FJ442A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 101681
- Condition: Failed
- Location: Nlg
- Part time: 2,161 hours, 2,161 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BEAD ON THE RT HALF OF THE NOSE WHEEL SEPARATED CAUSING EXTENSIVE DAMAGE TO FUSELAGE BELLY.  THE WHEEL DID NOT DEFLATE.
